Alert archive / Texas / Flash Flood Warnings in 2011

Flash Flood Warning 7, NWS San Angelo, TX

October 8, 2011Sutton County, Texas

NWS San Angelo, TX issued this flash flood warning at Oct 8, 2011, 7:44 PM CDT for Sutton County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 8, 2011, 7:44 PM CDT (00:44 UTC)
Expired
Oct 8, 2011, 10:30 PM CDT
In force
3 hr
Issued by
NWS San Angelo, TX
Area
Storm-based polygon
Flood severity
None

County Sutton County, TX

The radar

The San Angelo radar (KSJT), 94 km from the middle of the area, began a volume at 00:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Del Rio, TX (KDRT), launched 00:00Z, 0.7 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2011-10-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1798 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2011-10-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 130 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1798 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
1396 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
130 m²/s²
0-3 km storm-relative helicity
203 m²/s²
Significant tornado parameter
0.9
Supercell composite
7.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

102 
WGUS54 KSJT 090044
FFWSJT
TXC435-090330-
/O.NEW.KSJT.FF.W.0007.111009T0044Z-111009T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
744 PM CDT SAT OCT 8 2011

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SUTTON COUNTY IN WEST CENTRAL TEXAS...

* UNTIL 1030 PM CDT

* AT 737 PM CDT...THE SUTTON COUNTY SHERIFF OFFICE REPORTED
  FLOODING OF SEVERAL ROADS IN THE COUNTY. BARRICADES WERE BEING
  PLACED AT THE FLOODED LOW WATER CROSSINGS. DOPPLER RADAR ESTIMATES
  THAT 2.5 TO 3.5 INCHES OF RAIN HAVE FALLEN ACROSS WESTERN SUTTON
  COUNTY BETWEEN 430 PM AND 730 PM...WITH 1 TO 2 INCHES ACROSS MUCH
  OF THE REST OF THE COUNTY. 

* NATIONAL WEATHER SERVICE RADAR DETECTED ADDITIONAL THUNDERSTORMS
  WITH VERY HEAVY RAIN MOVING NORTH INTO SUTTON COUNTY. THESE WILL
  OVERSPREAD SUTTON COUNTY AND BRING AN ADDITIONAL RAINFALL OF 1 TO  
  2 INCHES THROUGH 1030 PM. 

* IMPACTS FROM THIS INTENSE RAINFALL WILL INCLUDE:
  CONTINUED FLOODING OF LOW WATER CROSSINGS AND LOW LYING ROADS 
  AND INTERSECTIONS. RAPID RISE OF AREA CREEKS...STREAMS...AND       
  ARROYOS.

  WATER WILL BE HIGH AND FAST ENOUGH TO STALL VECHICLES OR WASH THEM
  COMPLETELY OFF THE ROAD.

STREET FLOODING WILL OCCUR IN SONORA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...
COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND
OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

&&

LAT...LON 3070 10095 3070 10013 3029 10012 3028 10095

$$
1 follow-up statement
158 
WGUS74 KSJT 090227
FFSSJT

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
927 PM CDT SAT OCT 8 2011

TXC435-090330-
/O.CON.KSJT.FF.W.0007.000000T0000Z-111009T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SUTTON TX-
927 PM CDT SAT OCT 8 2011

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT FOR
SUTTON COUNTY...

AT 920 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED AN AREA OF
SHOWERS AND THUNDERSTORMS WITH MODERATE TO HEAVY RAIN ACROSS THE
EASTERN HALF OF SUTTON COUNTY. THE SHOWERS AND STORMS WERE MOVING
NORTH AT 35 MPH. DOPPLER RADAR ESTIMATES THAT BETWEEN 1.5 AND 2.5
INCHES OF ADDITIONAL RAINFALL HAVE OCCURRED ACROSS SOUTHERN AND
EASTERN SUTTON COUNTY BETWEEN 615 PM AND 915 PM. ADDITIONAL RAINFALL
AMOUNTS OF ONE HALF TO ONE INCH WILL OCCUR ACROSS THE EASTERN HALF
OF THE COUNTY THROUGH 1030 PM. 

THE SUTTON COUNTY SHERIFF OFFICE PREVIOUSLY REPORTED THE FLOODING
OF SEVERAL ROADS IN SUTTON COUNTY...AND BARRICADES HAVE BEEN 
PLACED AT FLOODED LOW WATER CROSSINGS. FLOODING WILL CONTINUE...
ESPECIALLY AT LOW WATER CROSSING AND LOW LYING AREAS ACROSS THE
EASTERN HALF OF THE COUNTY WHILE THE RAIN CONTINUES. SOME FLOODING
IS ALSO POSSIBLE ALONG CREEKS AND SMALL CREEKS. ACROSS THE
WESTERN HALF OF SUTTON COUNTY WHERE THE RAIN HAS ENDED...WATER 
LEVELS WILL GRADUALLY RECEDE.  

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE 
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO 
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO 
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN 
WATER BEGINS RISING.

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

LAT...LON 3070 10095 3070 10013 3029 10012 3028 10095

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this flash flood warning went out at Oct 8, 6:37 PM CDT, 1 hour 7 minutes earlier.

Area forecast discussion, Oct 8, 6:37 PM CDT, 1 hour 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN ANGELO TX
637 PM CDT SAT OCT 8 2011

.UPDATE...
SEE 00Z AVIATION DISCUSSION BELOW.

&&

.AVIATION...
A LARGE AREA OF RAIN AND EMBEDDED THUNDERSTORMS CONTINUES ACROSS
MUCH OF WEST CENTRAL TEXAS...STRETCHING ACROSS THE
KSOA...KSJT...AND KABI TERMINALS. GIVEN VERY LITTLE EASTWARD
MOVEMENT OF THE SYSTEM...THESE SHOWERS AND STORMS WILL CONTINUE
THROUGH THE OVERNIGHT HOURS. WILL SEE MVFR CIGS AND VSBYS FOR MUCH
OF THE PERIOD...DROPPING DOWN TO IFR AS THE HEAVIER THUNDERSTORMS
MOVE OVER THE INDIVIDUAL SITES.

FARTHER EAST...KBBD AND KJCT HAVE MISSED OUT ON MOST OF THE
CONVECTION SO FAR. HOWEVER...AS OUTFLOW AND OTHER BOUNDARIES
SPREAD EAST...EXPECT THE AREA OF SHOWERS AND STORMS TO EXPAND EAST
AS WELL. MAY TAKE A FEW HOURS FOR THIS TO OCCUR...BUT EXPECT
WIDESPREAD MVFR CIGS FOR THEM TO DEVELOP AFTER MIDNIGHT.

&&

.PREV DISCUSSION... /ISSUED 352 PM CDT SAT OCT 8 2011/

SHORT TERM...
FOCUS IN THE SHORT TERM WILL BE THE CONTINUED THREAT FOR HEAVY
RAINFALL ACROSS THE ENTIRE AREA THROUGH SUNDAY AS A POTENT UPPER
LEVEL TROUGH LIFTS NORTH ACROSS THE AREA THROUGH THE PERIOD.
VERY DIFFLUENT UPPER LEVEL FLOW WITHIN THE RIGHT ENTRANCE REGION OF
THE UPPER JET AND REDEVELOPMENT OF THE LOW LEVEL JET TONIGHT WILL
RESULT IN A CONTINUATION OF WIDESPREAD SHOWERS AND THUNDERSTORMS
ACROSS THE AREA OVERNIGHT. COULD SEE A FEW STRONG STORMS OVER
SOUTHERN ZONES THROUGH THE EVENING HOURS WHERE BETTER INSTABILITY
EXISTS BUT SEVERE THREAT WILL BE RATHER LOW. CATEGORICAL POPS WILL
CONTINUE OVERNIGHT WITH THE MENTION OF HEAVY RAINFALL.

FLOW ALOFT WILL BECOME LESS DIFFLUENT ON SUNDAY AS THE MAIN JET CORE
LIFTS NORTH OF THE AREA...BUT LIFT WITH THE PASSAGE OF THE UPPER
LEVEL TROUGH WILL RESULT IN ADDITIONAL HEAVY RAINFALL ACROSS THE
AREA ON SUNDAY. HEAVIEST RAINFALL WILL SHIFT ACROSS EASTERN ZONES BY
SUNDAY AFTERNOON WITH PRECIPITATION EXPECTED TO END LATE SUNDAY NIGHT
OR EARLY MONDAY.

AS FOR QPF AMOUNTS...THE NAM CONTINUES TO PRODUCE SIGNIFICANTLY
LOWER QPF AMOUNTS THAN THE GFS AND ECMWF. SO FAR STORM TOTAL QPF
IS INDICATING 2-2.5 INCHES ACROSS TAYLOR COUNTY...WITH THE HIGHEST
TOTALS OVER NOLAN COUNTY WHERE 2 TO 4 INCHES HAVE FALLEN.
SURROUNDING THESE MAXIMA...1 TO 2 INCHES HAVE FALLEN GENERALLY WEST
OF A SONORA TO ABILENE LINE. WHILE THE NAM APPEARS TOO LIGHT WITH
ITS AMOUNTS....THEN GFS SEEMS A BIT TOO HIGH. FOLLOWED CLOSE TO HPC
GUIDANCE QPF THROUGH THE SHORT TERM WITH AN ADDITIONAL 2 TO 4 INCHES
LIKELY WITH LOCALLY HIGHER AMOUNTS THROUGH SUNDAY. DUE TO THE HEAVY
RAINFALL POTENTIAL...THE FLASH FLOOD WATCH WILL REMAIN IN EFFECT
ACROSS THE CONCHO VALLEY...BIG COUNTRY AND WESTERN PORTIONS OF THE
HEARTLAND THROUGH SUNDAY AFTERNOON. EXPECT MILD TEMPERATURES THROUGH
THE PERIOD WITH LOWS TONIGHT IN THE 60S AND HIGHS ON SUNDAY ONLY IN
THE LOW TO MID 70S.

LONG TERM...
FOR SUNDAY NIGHT...NAM QUICKLY MOVES PRECIP EAST OF THE AREA WHILE
THE MAV AND 12Z ECMWF KEEPS SOME ACTIVITY OVER THE FORECAST AREA
OVERNIGHT SUNDAY AND THROUGH THE DAY ON MONDAY. ECMWF AND MAV HAVE
BASICALLY THE SAME RAINFALL FOOTPRINT WITH THE HEAVIER AMOUNTS
OVER THE EASTERN CWA AND WITH THE ECMWF SHOWING GREATER RAINFALL
TOTALS. WILL KEEP THE WESTERN CWA DRY DURING THE DAY ON MONDAY AS
PER THE NAM BUT WILL KEEP SOME RAINFALL OVER THE EASTERN CWA PER
THE ECMWF AND MAV. AS THE UPPER TROUGH DE-AMPLIFIES INTO THE
FIRST OF THE COMING WEEK...A SECONDARY UPPER TROUGH WILL PUSH A
WEAK COLD FRONT THROUGH THE AREA LATE WEDNESDAY. WILL GO WITH A
DRY FRONTAL PASSAGE PER THE DRY ECMWF FORECASTED SOUNDING.

AFTERNOON HIGHS WILL BE IN THE UPPER 70S ON MONDAY...WARMING INTO
THE MID TO UPPER 80S THROUGH WEDNESDAY. POST FRONTAL AFTERNOON
TEMPERATURES ON THURSDAY WILL BACK INTO THE LOWER 80S WITH A
GRADUAL WARMING BACK INTO THE MID 80S BY THE END OF THE
EXTENDED...AROUND 5 DEGREES WARMER THAN CLIMO. MORNING LOWS WILL
RANGE FROM THE MID 50S TO AROUND 60.

&&

.PRELIMINARY POINT TEMPS/POPS...
ABILENE 	 63  72  55  75  60 /  90  80  30  10  10
SAN ANGELO 	 62  73  55  78  55 /  90  80  30  10  10
JUNCTION 	 65  76  61  81  58 /  90  80  60  30  10

&&

.SJT WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH SUNDAY EVENING FOR THE FOLLOWING
ZONES: CALLAHAN...COKE...COLEMAN...CONCHO...FISHER...HASKELL...
IRION...JONES...NOLAN...RUNNELS...SHACKELFORD...STERLING...
TAYLOR...THROCKMORTON...TOM GREEN.

&&

07
Hazardous weather outlook, Oct 8, 4:09 PM CDT, 3 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN ANGELO TX
409 PM CDT SAT OCT 8 2011

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-092115-
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
409 PM CDT SAT OCT 8 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A FLASH FLOOD WATCH REMAINS IN EFFECT FOR THE CONCHO VALLEY AND
BIG BIG...AS WELL AS THE WESTERN PORTION OF THE HEARTLAND THROUGH
SUNDAY. SHOWERS AND THUNDERSTORMS WITH HEAVY RAINFALL MAY RESULT
IN FLASH FLOODING OF ROADS...CREEKS AND STREAMS...LOW WATER
CROSSINGS...AND ESPECIALLY URBAN AREAS ACROSS THESE AREAS THIS
AFTERNOON AND AGAIN OVERNIGHT. THE GREATEST POTENTIAL FOR FLASH
FLOODING WILL EXIST NORTH OF A LINE FROM STERLING CITY TO
BALLINGER.

IN ADDITION...SOME THUNDERSTORMS MAY APPROACH SEVERE LEVELS ALONG
THE I-10 CORRIDOR THROUGH THIS EVENING...MAINLY SOUTH OF A IRAAN
TO MERTZON TO MASON LINE. THE MAIN HAZARDS WILL BE DAMAGING WIND
GUSTS AND DEADLY LIGHTNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

HEAVY RAINFALL WITH THE THREAT FOR FLASH FLOODING WILL CONTINUE
ACROSS THE AREA ON SUNDAY. THE GREATEST THREAT FOR FLASH FLOODING
WILL OCCUR ACROSS THE CONCHO VALLEY...BIG COUNTRY AND THE WESTERN
PORTION OF THE HEARTLAND WHERE A FLASH FLOOD WATCH WILL REMAIN IN
EFFECT THROUGH SUNDAY AFTERNOON. HEAVY RAINFALL MAY RESULT IN FLASH
FLOODING OF ROADS...CREEKS AND STREAMS...LOW WATER CROSSINGS...AND
ESPECIALLY URBAN AREAS ACROSS THESE AREAS ON SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Special weather statement, Oct 8, 3:55 PM CDT, 3 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
355 PM CDT SAT OCT 8 2011

TXZ128-139-140-082200-
COLEMAN TX-CALLAHAN TX-BROWN TX-
355 PM CDT SAT OCT 8 2011

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 500 PM CDT FOR
COLEMAN...CALLAHAN AND BROWN COUNTIES...

AT 350 PM CDT...A LINE OF STRONG THUNDERSTORMS PRODUCING VERY HEAVY
RAINFALL WAS INDICATED BY NATIONAL WEATHER SERVICE DOPPLER RADAR
ALONG A LINE EXTENDING FROM 4 MILES SOUTHEAST OF DUDLEY TO 3 MILES
NORTH OF GOULDBUSK...OR ALONG A LINE EXTENDING FROM 16 MILES
SOUTHWEST OF BAIRD TO 12 MILES SOUTHWEST OF SANTA ANNA...MOVING
NORTHEAST AT 40 MPH.

* STRONG THUNDERSTORMS WILL BE NEAR...
  US-283 NEAR THE COLEMAN-CALLAHAN COUNTY LINE BY 400 PM CDT
  THE INTERSECTION OF US-283 AND HIGHWAY 36 AND SANTA ANNA BY 405 PM
  CDT

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

PEA SIZE HAIL AND WIND GUSTS TO 45 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.

LAT...LON 3148 9949 3225 9963 3228 9963 3252 9921
      3252 9911 3209 9911 3208 9893 3183 9888
TIME...MOT...LOC 2054Z 236DEG 33KT 3224 9953 3162 9942
Special weather statement, Oct 8, 4:47 PM CDT, 2 hours 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
447 PM CDT SAT OCT 8 2011

TXZ076>078-082315-
CROCKETT TX-SCHLEICHER TX-SUTTON TX-
447 PM CDT SAT OCT 8 2011

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 615 PM CDT FOR
CROCKETT...SCHLEICHER AND SUTTON COUNTIES...

AT 441 PM CDT...A CLUSTER OF STRONG THUNDERSTORMS WAS INDICATED BY
NATIONAL WEATHER SERVICE DOPPLER RADAR ACROSS SOUTHWESTERN SUTTON
AND SOUTHERN CROCKETT COUNTIES. THE STRONGEST STORM WAS LOCATED 20
MILES SOUTHWEST OF SONORA. THE STORMS WERE MOVING NORTH AT 30 MPH.

* THE STRONG THUNDERSTORMS WILL BE NEAR...
  OZONA BY 500 PM CDT
  I-10 NEAR THE CROCKETT-SUTTON COUNTY LINE AND THE INTERSECTION OF
  I-10 AND RANCH ROAD 1989 BY 515 PM CDT
  THE INTERSECTION OF US-190 AND RANCH ROAD 1828 AND US-190 NEAR THE
  CROCKETT-SUTTON COUNTY LINE BY 550 PM CDT

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

PEA SIZE HAIL AND WIND GUSTS TO 45 MPH ARE LIKELY WITH THESE STORMS.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.

LAT...LON 3107 10156 3104 10048 3032 10048 3032 10156
TIME...MOT...LOC 2144Z 188DEG 25KT 3043 10092

The office that day

Everything else NWS San Angelo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 8, 7:29 PM CDTAreal Flood AdvisorySJTCrockett, Schleicher, Sutton76 min
Oct 8, 8:05 PM CDTAreal Flood AdvisorySJTConcho, Runnels85 min
Oct 8, 8:27 PM CDTAreal Flood AdvisorySJTCallahan, Coleman108 min
Oct 8, 8:38 PM CDTAreal Flood AdvisorySJTCallahan, Coleman97 min
Oct 8, 9:13 PM CDTAreal Flood AdvisorySJTBrown107 min
Oct 8, 9:55 PM CDTAreal Flood AdvisorySJTMcCulloch, Mason110 min
Oct 8, 10:08 PM CDTAreal Flood AdvisorySJTKimble, Menard3 hr
Oct 8, 10:30 PM CDTFlash Flood WarningSJTBrown4 hr
Oct 8, 10:56 PM CDTAreal Flood AdvisorySJTSan Saba3 hr
Oct 8, 11:50 PM CDTAreal Flood AdvisorySJTMcCulloch, Mason3 hr
Oct 9, 12:23 AM CDTFlash Flood WarningSJTSan Saba4 hr
Oct 9, 1:02 AM CDTAreal Flood AdvisorySJTColeman118 min
Oct 9, 2:18 AM CDTSpecial Weather StatementSJTCrockett, Irion57 min
Oct 9, 4:26 AM CDTAreal Flood AdvisorySJTSan Saba109 min

Nearby

Flash Flood Warnings in Texas, 2011Every flash flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.